# SDR WTAA970220

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013B
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAT - SMOKE REPORTED IN CABIN AFTER APU SHUTDOWN.  MAINTENANCE DEFERRED APU PER MEL 49-00-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING APU STARTER GENERATOR.  OPERATIONAL CHECK SATISFACTORY.  (X)
